Open Access
Translator Disclaimer
october 2013 On the approximation of functions by Fourier Stieltjes Series
Chengbo Lu, Dansheng Yu
Bull. Belg. Math. Soc. Simon Stevin 20(4): 667-674 (october 2013). DOI: 10.36045/bbms/1382448187

Abstract

Recently, Leindler [2] introduced the sequences of Head Bounded Variation ($HBVS$) and the sequences of Rest Bounded Variation ($RBVS$), which are nontrivial generalizations of nondecreasing sequences and nonincreasing sequences respectively. In the present paper, we generalize a classical result of Mazhar([1]) on the approximation by means of Fourier Stieltjes series by using the $HBVS$ and $RBVS.$

Citation

Download Citation

Chengbo Lu. Dansheng Yu. "On the approximation of functions by Fourier Stieltjes Series." Bull. Belg. Math. Soc. Simon Stevin 20 (4) 667 - 674, october 2013. https://doi.org/10.36045/bbms/1382448187

Information

Published: october 2013
First available in Project Euclid: 22 October 2013

zbMATH: 1280.42002
MathSciNet: MR3129066
Digital Object Identifier: 10.36045/bbms/1382448187

Subjects:
Primary: 40C05 , 42A10 , 42A24

Keywords: $HBVS$ , $RBVS$ , Fourier Stieltjes Series

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.20 • No. 4 • october 2013
Back to Top